# SDR AALA20090609TUL37

- Difficulty date: May 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 28,450 hours, 13,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID LANDING GEAR WHEEL WELL INTERCOSTAL CRACKED JUST ABOVE GEAR DOOR ACTUATOR.  STOP DRILLED CRACK AND FABRICATED DOUBLER, INSTALLED PER AARD 53-10-00-38 AND ESO 80559 DATED 4/1/09.
